# SDR DALA2021121407719

- Difficulty date: December 11, 2021
- Submitted: December 14, 2021
- Operation: Air carrier
- Aircraft: N357NW
- Make and model: Airbus A320-212
- Aircraft serial: 830
- Aircraft time: 66,245 hours, 30,369 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3257 CORROSION PROFILE AT LEVEL STR 38R BTW FR28/34 IN FWD CARGO COMPARTMENT. CORRECTIVE ACTION: R/R PER A320 SRM 51-72-11. (2048763)
